Über das S...-Verfahren der Limitierungsstheorie.

E. Schieber

Mathematische Zeitschrift (1962/63)

  • Volume: 80, page 19-43
  • ISSN: 0025-5874; 1432-1823

How to cite


Schieber, E.. "Über das S...-Verfahren der Limitierungsstheorie.." Mathematische Zeitschrift 80 (1962/63): 19-43. <http://eudml.org/doc/170086>.

author = {Schieber, E.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {19-43},
title = {Über das S...-Verfahren der Limitierungsstheorie.},
url = {http://eudml.org/doc/170086},
volume = {80},
year = {1962/63},

AU - Schieber, E.
TI - Über das S...-Verfahren der Limitierungsstheorie.
JO - Mathematische Zeitschrift
PY - 1962/63
VL - 80
SP - 19
EP - 43
KW - series, summability
UR - http://eudml.org/doc/170086
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.